Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Nate16

Member
  • Total Reviews

    1
  • Content Count

    14
  • Joined

  • Last visited

Everything posted by Nate16

  1. Nate16

    Not Again...

    Ok, well I have been religious about my skin care since this post. Which I hate because I'm a guy, and in this day and age, apparently caring for your skin is judged as feminine. But thats a whole other rant lol. Anyways, my skin is clearing up gradually, and I can say my skin is more responsive to topicals after my course of accutane. Right now I only have about 6 pimples, which is better than what I looked like before accutane. I also noticed my face doesn't tan as evenly as the rest of my
  2. Well I'm about 3 or 4 months post accutane. I thought I was done with acne forever. WRONG. Just like every single other acne treatment I tried, it came back. I will say it's not as bad as it was before accutane, and my skin looks a lot healthier. Just I'm getting random breakouts where I shave on my face and trust me I have bought and tried every single sensitive skin shaving product out there and tried for a week. Nothing works. I am also now getting random pimples in my eyebrows??? None
  3. Nate16

    Day 11.

    I haven't updated this in a few days, but I felt I needed to vent about what's going on here. I upped the dosage to 2 30mg pills a day on friday as instructed by my dermatologist. Well, the whole oily face thing is a thing of the past. Now, I am "craving" oil lol... My face is dry dry dry dry dry. Have I said dry enough? Also, when I use a moisturizer that controls oil and has spf 15 in it (Cetaphil brand) it BURNS. I'm talking like acid burning. But it goes away, and my face looks normal for
  4. Nate16

    Day 5+6

    On day 5 the only thing I experienced was the sensation of my heart beating in my face. It was really weird. o.O Today is day 6, and I am still experiencing the heart beating sensation, and my face got really oily by the end of the day. I don't know if this is accutane beginning to purge oil out of my skin? I hope this isn't the warning of an initial breakout coming on. My arms were really dry today, along with my lips and eyes. I can still wear contacts though! I am really surprised at the s
  5. Nate16

    Day 4.

    Well it's day 4 and here is what I am experiencing: -Four of the pimples on my right temple have flattened out and are dry. They look ALOT better. -My lips are dry. Nothing excessive, and regular chapstick is taking care of it right now. -My face feels tight. -I have had a mild headache all day. (probably sinus/ allergy related) I am also kind of scared to take motrin or anything for it. -When I put my contacts in my eyes burnt really bad and got red. They have felt dry all day.
  6. Hello everyone! 3 days ago I got my prescription for Clarivis filled. I am currently on Day 3 taking one 30mg pill a day just for a week so my body can get used to it, which is what my dermatologist told me to do. First, let me tell you my acne struggle. Ever since 5th grade I have gotten black heads. It wasn't until about 7th grade when the real acne started. I got the occasional breakout every now and then. So I started using a product I bought at Walgreens called "Acne-Free" It really dr
  7. Not seeing any major improvements but I finally got the courage to upload a few pictures. Excuse the oiliness, I just put tazorac on like 15 minutes ago and my skin gets so oily. Thank the lord I use that one at night! I use Tazorac at night and Aczone in the morning. On the 2nd picture, it used to look ALOT worse.
  8. Well today marks the end of week 3 for me. Let me start out by saying that my initial breakout has stopped and was very mild. The pimples that came up went away, but there are still small light marks where they were. I also want to say for the first time in 3 years of harsh products, that my skin has a nice healthy glow to it. Here's what makes me the happiest: My deep pimple are starting to go away. FINALLY. My face is oilier than a pizza 4 hours after I get out of the shower thou
  9. It's monday so its about 2 1/2 weeks of being on taz and aczone. I have gotten my initial break out.. awesome. Also my face is barely starting to clear. I don't have any more than the usual dryness. I don't have any peeling or redness. My skin tone is still uneven and still looks very rough and dry. I don't get it, I put moisturizer on every morning and by noon-ish my face is so oily I have to start blotting it up. Also I suffer from deep red marks on the side of my face that have been there
  10. Well, it's the end of week one after being on Tazorac and Aczone. I have experienced No healing in existing acne yet. And I had an initial break out around only where I shave. I guess that It's going to take time to get rid of the acne I have because most of it is just dark marks on one side of my face. The bad thing is, school starts in 5 days. I did not look like this when school ended last year, I was 98% clear. I am hoping for some kind of miracle. Also, the tazorac makes my skin super OI
  11. You more than likely will go through an initial break out on accutane. I myself haven't went on accutane YET, but any new medication may cause an initial break out. An initial break out occurs when the new medication "purges" the pores of deep down dirt and then begin repairing the dirty pores. I just got put on tazorac as my last option before accutane, and I am on day two and I see somewhat of an initial break out on my nose.
  12. Nate16

    I Am Not Going Out

    You could try to use Cetaphil oil Free moisturizer as well, I use it along with the cetaphil cleanser. Also, when you are applying the benzol peroxide, how much are you using? Try to put a pea sized amount on one finger, and dab your other finger in it and spread it GENTLY on your face. Also, if it is causing peeling in other areas that don't have acne, try using it only on your problem areas for a while. Also your benzol peroxide could be too high of a percentage, I only use 2.5% in GEL form.
  13. Nate16

    Day 2.

    Hello, this is my second day of Tazorac, I know it's probably too early to experience any results or side effects yet, but whatever haha. I was started on Tazorac 0.05% and Aczone in the morning. And I know its only my second day, but I want to document this all even just for myself. I experienced more oiliness last night after I put it on. Also it feels kind of itchy. I am keeping my fingers crossed for no initial break out after coming off of epiduo. I will try to update this blog every day. P
  14. I just went on Tazorac for my face two days ago. I got off of epiduo. What percent is your tazorac? 0.05 or 0.1?
    -Works (For a While) -Dries quickly -No smell -Cheap with coupon -No purging for me. -Spot treatment for back acne. -Causes some irritation. (i.e. Itching, Redness, Sun sensitivity, Extreme dryness) -Sadly my skin got used to it. -If you forget to use it once, you break out. -Can bleach towels if you don't was it off your fingers completely. -Does nothing for the scars acne can leave behind. I was put on Epiduo in November 2011. It is now July 2012. E
×